| Model Number |
480299-06 |
| Medical Device Problem Code |
Suction Problem (2170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The suction irrigator product was analyzed and the complaint was not confirmed by failure analysis.Failure analysis could not verify the customer reported event.The instrument was tested on an in-house system.The instrument passed the recognition and engagement tests.The instrument moved intuitively with full range of motion in all directions.The suction and irrigation buttons worked properly.The instrument was fully functional.No product issue was found.Based on the investigation results, customer reported issues may be due to other factors unrelated to the product.The probable root cause cannot be determined based on the information provided and failure analysis results.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the surgeon and staff could not deactivate suction.The customer reported there was a loss all pneumo during the procedure.The procedure was completed with no reported injury.